# SDR V0XD201404100098

- Difficulty date: April 10, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 28,689 hours, 20,304 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: SH670365059
- Condition: Torn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT PRESS SEAL TORN.  R & R RT OVERWING EMERGENCY EXIT PRESS SEAL IAW AMM 52-21-07.
